# SDR ALGAR21511A1623

- Difficulty date: February 15, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: XAHSI
- Make and model: Bell 412EP
- Aircraft serial: 36334
- Aircraft time: 9,627 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 412040621107
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR DRIVE SHAFT HAS A CRACKED AT APEX OF FLANGE.
